BibTeX record journals/orl/Wachsmuth13

download as .bib file

@article{DBLP:journals/orl/Wachsmuth13,
  author    = {Gerd Wachsmuth},
  title     = {On {LICQ} and the uniqueness of Lagrange multipliers},
  journal   = {Oper. Res. Lett.},
  volume    = {41},
  number    = {1},
  pages     = {78--80},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.orl.2012.11.009},
  doi       = {10.1016/j.orl.2012.11.009},
  timestamp = {Wed, 14 Jun 2017 20:34:17 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/orl/Wachsmuth13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier